# SDR SWAA2024072910162

- Difficulty date: July 7, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 33,820 hours, 16,266 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND I/B MAIN FLAP LOWER O/B SURFACE SHOWS EVIDENCE OF DELAMINATION. (MARKED)<[01] REMOVED DAMAGE TO AREA PER SRM 51-70-10-2R-0.;[02] VERIFIED REMOVAL OF DAMAGE TO AREA PER SRM 51-70-10-2R-0.;[03] ACCOMPLISHED PERMANENT REPAIR TO R/H MAIN FLAP T/E WEDGE PER SRM 57-53-01-2R-7.;[04] RYAN ROGERS (TECHNICIAN); 10-JUL-2024 22:07 UTC ACCOMPLISHED PERMANENT REPAIR TO R/H MAIN FLAP T/E WEDGE PER SRM 57-53-01-2R-7.;[05] 04 - REPAIRED PER [SRM 57-53-01-2R-7-B00269 (REPAIR 7 - INBOARD MAIN FLAP TRAILING EDGE WEDGE - PERMANENT)];[06] INSPECTION C/W
